# SDR REXA200600048

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 5,309 hours, 4,250 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SMOKE IN COCKPIT AND CABIN.  MAINT INVESTIGATED FOUND ACM WATER SEPARATOR SOCKS CONTAMINATED WITH ENGINE OIL.  ACM SYSTEM DEFERRED PER MEL.
